# SDR ASAA2014100909574

- Difficulty date: October 9, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 65C251568
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST BEAM FITTING CRACKED. ACFT GROUNDED.  REMOVED AND INSTALLED NEW LT THRUST BEAM FITTING IAW T/C EC SB737-55-1091-400-2.
